# SDR DALA2024030503044

- Difficulty date: March 2, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 76,754 hours, 30,451 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 DAMAGES WERE FOUND ON RH ENG DRAG FTG HOLES AS FOLLOW: HOLE #11 CORROSION ON FITTING BETWEEN 7 AND 8 CLOCK POSITIONS, HOLE #14 CORROSION ON SKIN AND FITTING BETWEEN 8 AND 9 CLOCK POSITIONS. CORRECTIVE ACTION: ACCOMPLISH SECTION II, III, IV, IAW ER/A 598549-14AD.
